# SDR FDEA2019061311273

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC2557502
- Part serial: 00035
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H IN/BD FLAP VANE: DELAMINATION FOUND ON UPPER SKIN, O/B SIDE, 8" FROM T/E. APPROX   AREA OF DELAM 8" X 7" REPAIRED TO DELAMINATION AREA ON R/H INBD FLAP VANE PER SRM 57-00-01 VOL.I.
